Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounded harmonic maps on a class of manifolds

Authors: Chiung-Jue Sung, Luen-fai Tam and Jiaping Wang
Journal: Proc. Amer. Math. Soc. 124 (1996), 2241-2248
MSC (1991): Primary 58E20
MathSciNet review: 1307567
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Without imposing any curvature assumptions, we show that bounded harmonic maps with image contained in a regular geodesic ball share similar behaviour at infinity with the bounded harmonic functions on the domain manifold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58E20

Retrieve articles in all journals with MSC (1991): 58E20

Additional Information

Chiung-Jue Sung
Affiliation: Department of Mathematics, National Chung Cheng University, Chia-Yi, Taiwan 62117

Luen-fai Tam
Affiliation: Department of Mathematics, The Chinese University of Hong Kong, Shatin, Hong Kong

Jiaping Wang
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305

PII: S 0002-9939(96)03246-7
Received by editor(s): December 16, 1994
Additional Notes: The first author was partially supported by NSC grant# 830208M194030.
The second author was partially supported by NSF grant #DMS9300422 .
Communicated by: Peter Li
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia